# SDR DALA2015102206386

- Difficulty date: October 20, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA CORROSION FOUND AT BS 1450 S-29R.   REMOVED CORROSION AT AFT PIT BILGE AREA STR SPLICE BETWEEN BS 1452 TO 1465 IAW SRM 51-10-02 SPLICE WITH ORIGINAL THICKNESS .100, MATERIAL LOSS .036, MATERIAL REMAINING .064 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, R & R SPLICE PNNR 146N3820U24, PO 650DL 00213 IAW DWG 146N3820, REV C INSTALLED SPLICE IAW DRW 146N3820, REV C AND SRM 51-40-02.
